MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9270
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector was leaking the following information was received by the initial reporter with the following verbatim: it was reported by customer that leaking from the filter tubing interface.
 
Event or Problem Description
Material # mz9270.Batch # 24039216.It was reported by customer that leaking from the filter tubing interface.Rcc received a complaint via email.Leaking from the filter tubing interface.Product number - mz9270.Lot number - 24039216.Additional information received on 05sep: for issue reported under (b)(4): could you please provide a further description of the issue? during infusion, noted filter was leaking.When was this defect observed? during or before use? during use on a patient.What was the impact to the patient? delay of delivery of iv fluids.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No harm.Is there a photo or sample available showing the reported issue? if yes, are you able to provide the address of the facility for us to ship the return label? yes, product and packaging available.Can you please provide an exact date of event in mm-dd-yyyy format? 08-30-2024.
 
Additional Manufacturer Narrative
The customer reported leaking at filter and distal tubing, and returned 1 sample of material mz9270, lot 24039216.The sample was infused with water, and the leakage was confirmed from the male luer side of filter.The leakage is coming from the tubing connection to filter.The manufacturing site is working on the root cause through a funded project to ensure that the risk of recurrence for the issue is addressed.A quality alert was generated 07nov2024 to communicate the failure and reinforce the correct method of joining the components (tubing/pediatric filter).The issue is a high priority for bd quality.

Brand Name
BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20326144
Report Number9616066-2024-01402
Device Sequence Number12686914
Product Code FPA
UDI-Device Identifier10885403240737
UDI-Public(01)10885403240737(11)240312(17)270312(10)24039216
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9270
Device Lot Number24039216
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown